Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47482
Title: Covariant Lie derivatives and Frölicher-Nijenhuis bracket on Lie Algebroids
Authors: De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 8-Dec-2014
Publisher: World Scientific Publishing Company
Project: PEst-C/MAT/UI0324/2011 
MTM2011-15725-E 
MTM2012-34478 
IF/00016/2013 
Serial title, monograph or event: International Journal of Geometric Methods in Modern Physics
Volume: 12
Issue: 09
URI: http://hdl.handle.net/10316/47482
ISSN: 0219-8878
DOI: 10.1142/S021988781560018X
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
algebroid_fn.pdfpost-print268.1 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

1
checked on Jun 25, 2019

Page view(s) 50

249
checked on Sep 18, 2019

Download(s)

80
checked on Sep 18, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons